Lupa

Show document

A- | A+ | Print
Title:On hereditary efficiently dominatable graphs
Authors:Milanič, Martin (Author)
Files:URL http://drops.dagstuhl.de/opus/volltexte/2011/3202/pdf/dagrep_v001_i005_p029_s11182.pdf
 
Language:English
Work type:Not categorized
Tipology:1.12 - Published Scientific Conference Contribution Abstract
Organization:IAM - Andrej Marušič Institute
Keywords:popolna koda, učinkovita dominacija, grafi z učinkovito dominantno množico, polinomski algoritmi, hereditarni grafovski razredi, perfect code, efficient domination, efficiently dominatable graphs, polynomial time algorithms, hereditary graph classes
Year of publishing:2011
Number of pages:str. 34
Numbering:Vol. 1, iss. 5
ISSN:2192-5283
UDC:519.17
COBISS_ID:1537135300 Link is opened in a new window
Views:1315
Downloads:99
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica